SOME NEW PROPERTIES ON λ-COMMUTING OPERATORS

Authors

  • Abdeslam El Bakkali Chouaib Doukkali University - Department of Mathematics
  • Abdelaziz Tajmouati Sidi Mohamed Ben Abdellah University - Laboratory of Mathematical Analysis and Applications
  • Mohamed Ahmed Mohamed Baba Sidi Mohamed Ben Abdellah University - Laboratory of Mathematical Analysis and Applications

Keywords:

Hilbert space, λ-commute, binormal, M-hyponormal, isometry, quasi *-paranormal

Abstract

In this paper, we study the operator equation AB = λBA for a bounded linear operators A, B on a complex Hilbert space.  We focus on algebraic relations between different operators that include normal, M-hyponormal, quasi *-paranormal and other classes.

Downloads

Published

2019-02-27

How to Cite

El Bakkali, A., Tajmouati, A., & Baba, M. A. M. (2019). SOME NEW PROPERTIES ON λ-COMMUTING OPERATORS. Italian Journal of Pure and Applied Mathematics, 41, 149–157. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7141

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)

Similar Articles

<< < 7 8 9 10 11 12 13 14 15 16 > >> 

You may also start an advanced similarity search for this article.